Compare to Aleve® Caplets Active Ingredient. GoodSense® Naproxen Sodium Tablets, 220 mg (Capsule-Shaped Tablets) active ingredient is 220 mg of Naproxen Sodium and it may be used as a pain reliever/fever reducer for adults and children 12 years and over.
GoodSense® Naproxen Sodium Caplets, 220 mg (Capsule-Shaped Tablets) temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever. This product is gluten free.
What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage.
It is useful to distinguish between two basic types of pain, acute and chronic, and they differ greatly.
Acute pain, for the most part, results from disease, inflammation or injury to tissues. This type of pain generally comes on suddenly, for example, after trauma or surgery, and may be accompanied by anxiety or emotional distress. The cause of acute pain can usually be diagnosed and treated, and the pain is self-limiting; that is, it is confined to a given period of time and severity. In some rare instances, it can become chronic.
Chronic pain is widely believed to represent disease itself. It can be made much worse by environmental and psychological factors. Chronic pain persists over a longer period of time than acute pain and is resistant to most medical treatments. It can, and often does, cause severe problems for patients. A person may have two or more co-existing chronic pain conditions. Such conditions can include chronic fatigue syndrome, endometriosis, fibromyalgia, inflammatory bowel disease, interstitial cystitis, temporomandibular joint dysfunction, and vulvodynia. It is not known whether these disorders share a common cause.
Active ingredient (in each caplet): Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)*, pain reliever/fever reducer. *nonsteroidal anti-inflammatory drug
Inactive ingredients: FD&C blue no. 2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.